MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Catalog Number 1174108D
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by the customer that irregular edge on dilator in picc kit that will not push through the vein.Had to pull new dilator and finished the line - unknown if any damage done to the vessel.No further information was provided.

Brand Name
POWERPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key25164097
Report Number3006260740-2026-03394
Device Sequence Number10642672
Product Code LJS
UDI-Device Identifier00801741034459
UDI-Public(01)00801741034459(11)250908(17)261031(10)REKU2916
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1174108D
Device Lot NumberREKU2916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown